Acta Mathematica Vietnamica

Vol. 44 No. 3, 2019

Print

Frobenius and Cartier Algebras of Stanley–Reisner Rings (II)
Alberto F. Boix, Santiago Zarzuela

571

Critical Paired Dominating Sets and Irreducible Decompositions of Powers of Edge Ideals
Nguyen Thi Dung, Nguyen Thi Thanh Tam, Hoang Le Truong, Hoang Ngoc Yen

587

Jacobi-Trudi Type Formula for Character of Irreducible Representations of g l ( m | 1 )
Nguyên Luong Thái Bình, Nguyên Thi Phuong Dung, Phùng Hô Hai

603

Homological Invariants of Powers of Fiber Products
Hop D. Nguyen, Thanh Vu

617

Inertial Extragradient Algorithms for Solving Equilibrium Problems
Nguyen The Vinh, Le Dung Muu

 

639

Primary Decomposition of Powers of the Prime Ideal of a Numerical Semigroup Ring
Ralf Fröberg

665

Eakin-Sathaye-Type Theorems for Joint Reductions and Good Filtrations of Ideals
Kriti Goel, Sudeshna Roy, J. K. Verma

671

4-Dimensional Licci Gorenstein Stanley-Reisner Ideals
Giancarlo Rinaldo, Naoki Terai

 

691

A Bohr-Nikol’skii Inequality for Weighted Lebesgue Spaces
Ha Huy Bang, Vu Nhat Huy

 

701

On Topologized Fundamental Groups with Small Loop Transfer Viewpoints
Noorollah Jamali, Behrooz Mashayekhy, Hamid Torabi, Seyyed Zeynal Pashaei, Mehdi Abdullahi Rashid

 

711

Elliptic Solutions to Nonsymmetric Monge-Ampère Type Equations II. A Priori Estimates and the Dirichlet Problem
Ha Tien Ngoan, Thai Thi Kim Chung

 

723

Absolutely lq-Finite Extensions
El Hassane Fliouet

 

751

Sharp Constant for Poincaré-Type Inequalities in the Hyperbolic Space
Quốc Anh Ngô, Van Hoang Nguyen

 

781

Arithmetic Properties of 9-Regular Partitions with Distinct Odd Parts
B. Hemanth, kumarH. S. Sumanth Bharadwaj, M. S. Mahadeva Naika

 

797

 

 

You are here: Home No. 3